BROWSE

Related Scientist

TRAN, Tuan's photo.

TRAN, Tuan
이산수학 그룹
more info

ITEM VIEW & DOWNLOAD

Balanced supersaturation for some degenerate hypergraphs

DC Field Value Language
dc.contributor.authorCorsten, Jan-
dc.contributor.authorTuan Tran-
dc.date.accessioned2021-08-05T01:30:02Z-
dc.date.accessioned2021-08-05T01:30:02Z-
dc.date.available2021-08-05T01:30:02Z-
dc.date.available2021-08-05T01:30:02Z-
dc.date.created2021-04-21-
dc.date.issued2021-07-
dc.identifier.issn0364-9024-
dc.identifier.urihttps://pr.ibs.re.kr/handle/8788114/10026-
dc.description.abstract© 2021 Wiley Periodicals LLCA classical theorem of Simonovits from the 1980s asserts that every graph (Formula presented.) satisfying (Formula presented.) must contain (Formula presented.) copies of (Formula presented.). Recently, Morris and Saxton established a balanced version of Simonovits' theorem, showing that such (Formula presented.) has (Formula presented.) copies of (Formula presented.), which are “uniformly distributed” over the edges of (Formula presented.). Moreover, they used this result to obtain a sharp bound on the number of (Formula presented.) -free graphs via the method of hypergraph containers. In this article, we generalise Morris–Saxton's results for even cycles to (Formula presented.) -graphs. We also prove analogous results for complete (Formula presented.) -partite (Formula presented.) -graphs.-
dc.language영어-
dc.publisherJohn Wiley and Sons Inc-
dc.titleBalanced supersaturation for some degenerate hypergraphs-
dc.typeArticle-
dc.type.rimsART-
dc.identifier.wosid000636544000001-
dc.identifier.scopusid2-s2.0-85103426471-
dc.identifier.rimsid75350-
dc.contributor.affiliatedAuthorTuan Tran-
dc.identifier.doi10.1002/jgt.22674-
dc.identifier.bibliographicCitationJournal of Graph Theory, v.97, no.4, pp.600 - 623-
dc.relation.isPartOfJournal of Graph Theory-
dc.citation.titleJournal of Graph Theory-
dc.citation.volume97-
dc.citation.number4-
dc.citation.startPage600-
dc.citation.endPage623-
dc.type.docTypeArticle-
dc.description.journalClass1-
dc.description.journalClass1-
dc.description.isOpenAccessN-
dc.description.journalRegisteredClassscie-
dc.description.journalRegisteredClassscopus-
dc.relation.journalResearchAreaMathematics-
dc.relation.journalWebOfScienceCategoryMathematics-
dc.subject.keywordAuthorbalanced supersaturation-
dc.subject.keywordAuthorcomplete r-partite r-graph-
dc.subject.keywordAuthorErdős–Simonovits conjecture-
dc.subject.keywordAuthorhypergraph containers-
dc.subject.keywordAuthortheta graph-
Appears in Collections:
Pioneer Research Center for Mathematical and Computational Sciences(수리 및 계산과학 연구단) > Discrete Mathematics Group(이산 수학 그룹) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse